AMS eContent Search Results
Matches for: msc=(11M36) AND publication=(tran)
Sort order: Date
     

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Bao Qin Li. On the number of zeros and poles of Dirichlet series. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Daniele Guido, Tommaso Isola and Michel L. Lapidus. A trace on fractal graphs and the Ihara zeta function. Trans. Amer. Math. Soc. 361 (2009) 3041-3070. MR 2485417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Maki Nakasuji. Prime geodesic theorem for higher-dimensional hyperbolic manifold. Trans. Amer. Math. Soc. 358 (2006) 3285-3303. MR 2218976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Claus Mazanti Sorensen. Fourier expansion of Eisenstein series on the Hilbert modular group and Hilbert class fields. Trans. Amer. Math. Soc. 354 (2002) 4847-4869. MR 1926839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1

American Mathematical Society